# SDR YENA2023071900836

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 59,167 hours, 21,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK SHEAR PLATE LOC. BTW FR69 TO FR70 AT LEVEL STR23L AT AFT GALLEY AREA; REF AEROMAN NR 2023-393830 WO 2023 228/1 REMOVED AND REPLACED SHEAR PLATE LOC. BTW FR69 TO FR70 AT LEVEL STR23L AT AFT GALLEY AREA IAW A320 SRM 51-72-11 AND DWG D53474180.
